# SDR CA020201019

- Difficulty date: January 6, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10,719 hours
- Engine: Ge CF343A1
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: 897889
- Condition: Failed
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, O

## Discrepancy

(CAN) AT 10,000 FT  TRIED TO START THE APU,  NO LIGHT OFF.  APU SELECTED OFF.  2 MINUTES LATER,  ATTEMPTED ANOTHER START,  START COMPLETED, FUEL TRANSFERRED WITH STRONG SMELL OF FUEL, EGT HIGHER THAN NORMAL WITH ONE FIRE DETECTOR LOOP INOP.  APU SHUTDOWN AND FIRE BOTTLE DISCHARGED.  APU FIRE EXTINGUISHER BOTTLE AND SQUIB REPLACED. FIRE DETECTION LOOP REPLACED. SYSTEM TESTED SERVICEABLE. APU AND ENGINES RUN FOR 3 MINUTES, NO SMELL OF FUEL, ALL SYSTEMS OPERATE NORMAL. AIRCRAFT SERVICEABLE.
